# SDR QXEA200501347

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 9,430 hours, 6,942 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SEA ON FLIGHT 2478 (FAT-SEA), OVER SMF, RECEIVED A FLT CONTROL AILERON MALFUNCTION MESSAGE.  FLIGHT DIVERTED TO SMF AND ACCOMPLISHED A UNEVENTFUL LANDING.  MTX IN SMF PERFORMED A DETAILED INSPECTION OF THE AILERON CONTROL SYSTEM AND A RIGGING CHECK OF THE SYSTEM WITH NO DEFECTS NOTED. REPLACED THE AILERON SERVO MOUNT/CLUTCH. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
